Alert archive / North Dakota / Severe Thunderstorm Warnings in 2013
Severe Thunderstorm Warning 63, NWS Grand Forks, ND
NWS Grand Forks, ND issued this severe thunderstorm warning at Jul 21, 2013, 11:00 PM CDT for Grand Forks County, Steele County, Traill County, North Dakota; Polk County, Minnesota. It was in force for 60 min. 6 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 21, 2013, 11:00 PM CDT (04:00 UTC)
- Expired
- Jul 22, 2013, 12:00 AM CDT
- In force
- 60 min
- Issued by
- NWS Grand Forks, ND
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Polk County, MN, Grand Forks County, ND, Steele County, ND, Traill County, ND
The radar
The Fargo/Grand Forks radar (KMVX), 48 km from the middle of the area, began a volume at 04:01 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 21, 11:00 PM CDT | TSTM WND DMG | Larimore, ND | TREES DOWN |
| Jul 21, 11:30 PM CDT | HAIL 1.75 | 10 N Hatton, ND | SOME LARGER STONES |
| Jul 21, 11:37 PM CDT | HAIL 1.75 | Hatton, ND | |
| Jul 21, 11:40 PM CDT | HAIL 1 | Reynolds, ND | |
| Jul 21, 11:40 PM CDT | HAIL 1.75 | 11 W Buxton, ND | |
| Jul 22, 12:00 AM CDT | HAIL 1.75 | 4 Sw Buxton, ND | ESTIMATED RANGE OF SIZES...UP TO GOLF BALL SIZE. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 6 storm reports to this severe thunderstorm warning; the first came 0 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
International Fa, MN (KINL), launched 00:00Z, 4.0 hours before the alert went out and 285 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 3 J/kg
- Mixed-layer CIN
- -6 J/kg
- Mixed-layer LCL
- 1464 m above ground
- 0-6 km bulk shear
- 43 kt
- 0-1 km storm-relative helicity
- 82 m²/s²
- 0-3 km storm-relative helicity
- 181 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
705
WUUS53 KFGF 220400
SVRFGF
MNC119-NDC035-091-097-220500-
/O.NEW.KFGF.SV.W.0063.130722T0400Z-130722T0500Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
1100 PM CDT SUN JUL 21 2013
THE NATIONAL WEATHER SERVICE IN GRAND FORKS HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHWESTERN POLK COUNTY IN NORTHWEST MINNESOTA...
GRAND FORKS COUNTY IN NORTHEAST NORTH DAKOTA...
NORTHERN STEELE COUNTY IN SOUTHEAST NORTH DAKOTA...
NORTHERN TRAILL COUNTY IN SOUTHEAST NORTH DAKOTA...
* UNTIL MIDNIGHT CDT
* AT 1057 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 10 MILES SOUTHWEST OF MINTO TO 5 MILES NORTH OF
LARIMORE TO 11 MILES WEST OF NORTHWOOD...AND MOVING EAST AT 35 MPH.
HAZARD...QUARTER SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
* SEVERE THUNDERSTORMS WILL BE NEAR...
HONEYFORD AND GILBY AROUND 1105 PM CDT.
GOLDEN LAKE AND KEMPTON AROUND 1110 PM CDT.
NORTHWOOD AND MEKINOCK AROUND 1115 PM CDT.
EMERADO AROUND 1120 PM CDT.
OTHER LOCATIONS IN THE WARNING INCLUDE ARVILLA...GRAND FORKS AFB...
HATTON...GRAND FORKS...EAST GRAND FORKS AND THOMPSON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
LARGE HAIL...DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND LIGHTNING
IS OCCURRING WITH THESE STORMS. MOVE INDOORS IMMEDIATELY. LIGHTNING
KILLS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO
BE STRUCK BY LIGHTNING.
&&
LAT...LON 4815 9651 4794 9661 4748 9691 4755 9792
4819 9769
TIME...MOT...LOC 0400Z 277DEG 29KT 4817 9747 4798 9755
4777 9776
HAIL...1.00IN
WIND...60MPH
$$
JK2 follow-up statements
941
WWUS53 KFGF 220425
SVSFGF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
1125 PM CDT SUN JUL 21 2013
MNC119-NDC035-091-097-220500-
/O.CON.KFGF.SV.W.0063.000000T0000Z-130722T0500Z/
GRAND FORKS ND-STEELE ND-TRAILL ND-POLK MN-
1125 PM CDT SUN JUL 21 2013
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR WEST CENTRAL
POLK...NORTHERN TRAILL...NORTHEASTERN STEELE AND SOUTHEASTERN GRAND
FORKS COUNTIES UNTIL MIDNIGHT CDT...
AT 1120 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR NORTHWOOD...
AND MOVING SOUTHEAST AT 30 MPH.
HAZARD...QUARTER SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
THE SEVERE THUNDERSTORM WILL BE NEAR...
HOLMES AROUND 1135 PM CDT.
REYNOLDS AND THOMPSON AROUND 1150 PM CDT.
FOR MOTORISTS ON INTERSTATE 29...THE SEVERE THUNDERSTORM WILL BE
BETWEEN...MILE MARKER 117 AROUND 1155 PM CDT...AND MILE MARKER 135
AROUND 1150 PM CDT...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
LARGE HAIL...DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND LIGHTNING
IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY. LIGHTNING
KILLS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO
BE STRUCK BY LIGHTNING.
&&
LAT...LON 4761 9779 4792 9753 4784 9668 4748 9691
TIME...MOT...LOC 0425Z 277DEG 29KT 4774 9742
HAIL...1.00IN
WIND...60MPH
$$
JK229
WWUS53 KFGF 220442
SVSFGF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
1142 PM CDT SUN JUL 21 2013
MNC119-NDC035-091-097-220500-
/O.CON.KFGF.SV.W.0063.000000T0000Z-130722T0500Z/
GRAND FORKS ND-STEELE ND-TRAILL ND-POLK MN-
1142 PM CDT SUN JUL 21 2013
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR WEST CENTRAL
POLK...NORTHERN TRAILL...NORTHEASTERN STEELE AND SOUTHEASTERN GRAND
FORKS COUNTIES UNTIL MIDNIGHT CDT...
AT 1137 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR HOLMES...AND
MOVING EAST AT 35 MPH.
GOLFBALL SIZED HAIL WAS REPORTED 10 MILES NORTH OF HATTON WITH THIS
STORM.
HAZARD...GOLFBALL SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
THE SEVERE THUNDERSTORM WILL BE NEAR...
REYNOLDS AND BUXTON AROUND 1155 PM CDT.
FOR MOTORISTS ON INTERSTATE 29...THE SEVERE THUNDERSTORM WILL BE
BETWEEN...MILE MARKERS 120 AND 125 AROUND 1155 PM CDT...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
LARGE HAIL...DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND LIGHTNING
IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY. LIGHTNING
KILLS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO
BE STRUCK BY LIGHTNING.
&&
LAT...LON 4761 9779 4792 9753 4784 9668 4748 9691
TIME...MOT...LOC 0441Z 279DEG 29KT 4768 9727
HAIL...1.75IN
WIND...60MPH
$$
JKWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Grand Forks, ND wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 21, 9:56 PM CDT, 1 hour 4 minutes earlier.
Area forecast discussion, Jul 21, 9:56 PM CDT, 1 hour 4 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GRAND FORKS ND 956 PM CDT SUN JUL 21 2013 .UPDATE... ISSUED AT 945 PM CDT SUN JUL 21 2013 DEEP CONVECTION WEAKENED EARLY THIS EVENING AS IT MOVED INTO THE FAR WESTERN FORECAST AREA. T IS NOW VERY ISOLATED WITH STRONGEST CELL JUST NORTH OF LAKOTA. LOW LEVEL JET FORECAST TO INCREASE WITH BEST CONVERGENCE ALONG INTERNATIONAL BORDER AREA OF MN OVERNIGHT. HAVE MAINTAIN HIGHEST POPS THIS AREA THROUGH MOST OF THE NIGHT. ELSEWHERE STORM POTENTIAL MORE IN QUESTION AND HAVE OVERALL DECREASED POPS SIGNIFICANTLY ACROSS SOUTH HALF OF FA WITH LACK OF CONVERGENCE AND FAVORED MID LEVEL SUPPORT IN CANADA. ANY OTHER CHANGES TO FORECAST MINOR. UPDATE ISSUED AT 633 PM CDT SUN JUL 21 2013 LINE OF DEEP CONVECTION EXTENDING FROM NEAR PILOT MOUND MB TO RUGBY AND WEST OF BIS. BASED ON CURRENT TIMING ADJUSTED POPS DELAYING HIGHER POPS ACROSS NW AND KEEPING SOUTHERN FA DRY LONGER. NO OTHER CHANGES THIS UPDATE. && .SHORT TERM...(THIS EVENING THROUGH MONDAY NIGHT) ISSUED AT 303 PM CDT SUN JUL 21 2013 MAIN CHALLENGE CONTINUES TO BE TSTM CHANCES AND SEVERITY FOR TONIGHT. LATEST MODEL GUIDANCE CONTINUES TO SUPPORT A THREAT FOR PORTIONS OF THE FA BUT EARLY ON MAINLY FOR THE KDVL REGION AS IT SHOULD TAKE A WHILE TO REACH THE RED RIVER VALLEY. CURRENTLY HAVE A COLD FRONT WORKING INTO FAR NORTHWEST ND WITH AN AREA OF LOW PRESSURE THERE AS WELL. A WARM FRONT EXTENDS SE FROM THIS LOW DOWN TO NEAR KBIS AND KABR. IN THIS WARM SECTOR DEW POINTS ARE GENERALLY IN THE LOW TO MID 60S WITH TEMPS IN THE 80S. EAST OF THE WARM FRONT DEW POINTS HAVE BEEN SLOW TO RECOVER FROM MORNING LOWS WITH 50S STILL COMMON. THERE HAS BEEN A WEAK TSTM COMPLEX OVER SOUTHWEST MANITOBA RIDING AHEAD OF THE MAIN SHORT WAVE. THIS SHOULD GET INTO THE FAR NW FA IN THE NEXT HOUR OR SO. INSTABILITY IS WEAK OUT AHEAD OF THIS INITIAL COMPLEX BUT IT MAY CONTINUE TO MOVE EAST ALONG THE BORDER WITH THE UPPER JET DYNAMICS IN PLACE. THE SEVERE THREAT SHOULD BE BEHIND THIS COMPLEX CLOSER TO THE COLD FRONT AND SFC LOW OVER WESTERN ND. INSTABILITY IS BETTER HERE WITH THE ABOVE MENTIONED WARMER AND MOIST AIR. THE MAIN SHORT WAVE ENERGY APPEARS TO BE LOCATED OVER SOUTHERN ALBERTA WHICH IS NEARING THE SFC BOUNDARY. WITH THE WAVE AND THE UPPER JET ENERGY A MORE ORGANIZED TSTM COMPLEX IS EXPECTED TO GET UNDERWAY OUT WEST. SPC HAS ISSUED MCD 1456 AND A NEW TORNADO WATCH FOR PORTIONS OF WESTERN AND CENTRAL ND. THERE HAVE BEEN A COUPLE OF CELLS THAT HAVE POPPED UP NEAR KISN THAT MAY BE THE START OF SOME STRONGER CELLS. NOT EXPECTING ANY STRONG STORMS TO APPROACH OUR WESTERN FA FOR A FEW MORE HOURS YET SO WE WILL HAVE TIME TO WATCH AND SEE HOW THINGS DEVELOP. LATEST RAP BRINGS SOME STORMS INTO OUR WESTERN FA IN THE 01-02Z MON TIME FRAME. NSSL WRF IS A LITTLE FASTER AND AS MENTIONED IN AN EARLIER AFD UPDATE IT DID BRING TSTMS A LOT FURTHER SOUTH THAN WHAT IS ANTICIPATED. FOLLOWED MORE CONTINUITY AND KEPT HIGHER PCPN CHANCES ACROSS THE NORTHERN HALF OF THE FA TONIGHT WITH LOWER CHANCES ACROSS THE SOUTH. THE COMBINATION OF THE LOW LEVEL JET UPPER JET AND THE WAVE SHOULD KEEP SHOWERS AND TSTMS GOING AFTER DARK JUST NOT SURE HOW LONG THE SEVERE POTENTIAL WILL GO. LEFT SOME LINGERING LOW PCPN CHANCES ACROSS THE EAST ON MONDAY MORNING WITH DRYING ACROSS THE WEST. SHOULD BE A FAIRLY NICE DAY WITH DRIER AIR MOVING BACK IN WITH NORTHWEST WINDS. MON NIGHT WILL BE A LITTLE COOL AGAIN ESPECIALLY ACROSS THE NORTH. .LONG TERM...(TUESDAY THROUGH SUNDAY) ISSUED AT 303 PM CDT SUN JUL 21 2013 SHOULD REMAIN DRY TUE WITH FAIRLY LIGHT WINDS DUE TO THE PROXIMITY OF THE SFC HIGH. CHANCES FOR PCPN RETURN BY TUE NIGHT AND WED ALTHOUGH MODELS NOT IN VERY GOOD AGREEMENT ON THE DETAILS. WEDNESDAY NIGHT-SUNDAY...12Z MODELS MAINTAIN SIMILAR IDEA AS PREVIOUS RUNS. NORTHWEST FLOW ALOFT INTO FRIDAY WITH UPPER RIDGING BUILDING INTO THE REGION FOR THE WEEKEND. THERE WILL BE SLIGHT THUNDERSTORM CHANCES WITH ANY UPPER WAVE WITHIN THE NORTHWEST FLOW ALOFT...WITH THESE CHANCES ENDING ONCE THE RIDGING BUILDS INTO THE REGION. TEMPERATURES NEAR OR SLIGHTLY BELOW NORMAL VALUES. && .AVIATION...(FOR THE 00Z TAFS THROUGH 00Z MONDAY EVENING) ISSUED AT 633 PM CDT SUN JUL 21 2013 STORMS WILL TAKE A LITTLE LONGER GETTING INTO FA BASED ON CURRENT CELL SPEED. MADE SOME MINOR ADJUSTMENTS TO TIMING HOWEVER KEPT VFR CONDITIONS GOING ALTHOUGH COULD SEE SOME MVFR CONDITIONS UNDER STRONGER STORMS. MAINTAINED DRY FORECAST FOR NOW AT FAR AND BJI. && .FGF WATCHES/WARNINGS/ADVISORIES... ND...NONE. MN...NONE. && UPDATE...VOELKER SHORT TERM...GODON LONG TERM...GODON/TG AVIATION...VOELKER
Hazardous weather outlook, Jul 21, 7:30 AM CDT, 15 hours 30 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GRAND FORKS ND 730 AM CDT SUN JUL 21 2013 MNZ001>009-013>017-022>024-027>032-040-NDZ006>008-014>016-024- 026>030-038-039-049-052>054-221230- WEST POLK-NORMAN-CLAY-KITTSON-ROSEAU-LAKE OF THE WOODS- WEST MARSHALL-EAST MARSHALL-NORTH BELTRAMI-PENNINGTON-RED LAKE- EAST POLK-NORTH CLEARWATER-SOUTH BELTRAMI-MAHNOMEN- SOUTH CLEARWATER-HUBBARD-WEST BECKER-EAST BECKER-WILKIN- WEST OTTER TAIL-EAST OTTER TAIL-WADENA-GRANT-TOWNER-CAVALIER- PEMBINA-BENSON-RAMSEY-EASTERN WALSH-EDDY-NELSON-GRAND FORKS- GRIGGS-STEELE-TRAILL-BARNES-CASS-RANSOM-SARGENT-RICHLAND- WESTERN WALSH- 730 AM CDT SUN JUL 21 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN NORTH DAKOTA...WEST CENTRAL AND NORTHWEST MINNESOTA. .DAY ONE...TODAY AND TONIGHT THERE IS A RISK OF SEVERE THUNDERSTORMS LATE THIS AFTERNOON IN THE DEVILS LAKE BASIN...SPREADING EAST THROUGH THE RED RIVER VALLEY AND INTO PARTS OF EXTREME NORTHWEST MINNESOTA THIS EVENING. LOW PRESSURE WILL MOVE SOUTHEAST FROM ALBERTA AND INTO NORTHWESTERN NORTH DAKOTA THIS AFTERNOON AND THEN EAST INTO NORTHERN MINNESOTA LATE TONIGHT. THUNDERSTORMS WILL FORM IN NORTHWEST AND NORTH CENTRAL NORTH DAKOTA THIS AFTERNOON AND THEN INTENSIFY AND SPREAD INTO EASTERN NORTH DAKOTA LATE THIS AFTERNOON AND EVENING THEN WEAKEN A BIT IN INTENSITY AS THEY MOVE INTO NORTHWESTERN MINNESOTA OVERNIGHT. THE MAIN THREAT WILL BE DAMAGING WIND GUSTS AND HAIL. THE MAIN SEVERE WEATHER THREAT AREA IS ALONG AND WEST OF A ROSEAU TO FARGO TO LISBON LINE. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY THERE WILL BE CHANCES FOR THUNDERSTORMS WEDNESDAY AND THURSDAY...BUT SEVERE WEATHER IS NOT ANTICIPATED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED THIS EVENING. DTR
In the hours before
Special weather statement, Jul 21, 8:03 PM CDT, 2 hours 57 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
803 PM CDT SUN JUL 21 2013
NDZ006-007-220145-
CAVALIER ND-TOWNER ND-
803 PM CDT SUN JUL 21 2013
...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN TOWNER AND NORTHWESTERN
CAVALIER COUNTIES UNTIL 845 PM CDT...
AT 758 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
THUNDERSTORM 32 MILES NORTH OF CANDO...OR 48 MILES WEST OF LANGDON...
MOVING TO THE EAST AT 40 MPH.
HAIL UP TO THE SIZE OF PENNIES IS EXPECTED WITH THE STORM.
THE STORM WILL BE NEAR...
ROCKLAKE AROUND 810 PM CDT.
SARLES AROUND 825 PM CDT.
CALVIN AROUND 830 PM CDT.
CLYDE AROUND 835 PM CDT.
BE PREPARED TO TAKE SHELTER IF THE STORMS INTENSIFY AND BECOME
SEVERE...OR A WARNING IS ISSUED BY THE NATIONAL WEATHER SERVICE.
LAT...LON 4901 9945 4901 9905 4899 9862 4874 9869
4879 9950
TIME...MOT...LOC 0103Z 280DEG 34KT 4893 9932
HOPPESSpecial weather statement, Jul 21, 8:51 PM CDT, 2 hours 9 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND 851 PM CDT SUN JUL 21 2013 NDZ006-007-015-220230- CAVALIER ND-RAMSEY ND-TOWNER ND- 851 PM CDT SUN JUL 21 2013 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN TOWNER...NORTHERN RAMSEY AND SOUTHWESTERN CAVALIER COUNTIES UNTIL 930 PM CDT... AT 849 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A THUNDERSTORM 7 MILES EAST OF CANDO...OR 29 MILES NORTH OF DEVILS LAKE...MOVING TO THE EAST AT 40 MPH. HAIL UP TO THE SIZE OF PENNIES IS EXPECTED WITH THE STORM. THE STORM WILL BE NEAR... STARKWEATHER AROUND 900 PM CDT. HAMPDEN AROUND 920 PM CDT. DERRICK AROUND 925 PM CDT. NEKOMA AND EDMORE AROUND 930 PM CDT. BE PREPARED TO TAKE SHELTER IF THE STORMS INTENSIFY AND BECOME SEVERE...OR A WARNING IS ISSUED BY THE NATIONAL WEATHER SERVICE. LAT...LON 4860 9832 4837 9832 4838 9918 4861 9918 TIME...MOT...LOC 0151Z 272DEG 34KT 4851 9904 HOPPES
Local storm report, Jul 21, 10:33 PM CDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
1033 PM CDT SUN JUL 21 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1005 PM HAIL 8 N LAKOTA 48.16N 98.35W
07/21/2013 E1.75 INCH NELSON ND TRAINED SPOTTER
&&
JKAISERThe office that day
Everything else NWS Grand Forks, ND issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 21, 8:03 PM CDT | Special Weather Statement | FGF | Towner | 42 min |
| Jul 21, 8:51 PM CDT | Special Weather Statement | FGF | Ramsey | 39 min |
| Jul 21, 9:02 PM CDT | Severe Thunderstorm Warning | FGF | Ramsey, Towner, Walsh | 58 min |
| Jul 21, 9:07 PM CDT | Tornado Warning | FGF | Ramsey, Walsh | 38 min |
| Jul 21, 9:59 PM CDT | Severe Thunderstorm Warning | FGF | Grand Forks, Nelson, Ramsey, Walsh | 61 min |
| Jul 21, 11:54 PM CDT | Severe Thunderstorm Warning | FGF | Cass, Traill | 51 min |
| Jul 22, 2:11 AM CDT | Special Weather Statement | FGF | Hubbard | 64 min |
| Jul 22, 4:07 AM CDT | Special Weather Statement | FGF | Hubbard | 23 min |
Nearby
Severe Thunderstorm Warnings in North Dakota, 2013Severe Thunderstorm Warnings in Minnesota, 2013Every severe thunderstorm warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.